×

zbMATH — the first resource for mathematics

Die Sätze von Bertini für lokale Ringe. (German) Zbl 0398.13013

MSC:
13H05 Regular local rings
14A05 Relevant commutative algebra
14J99 Surfaces and higher-dimensional varieties
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Akizuki, Y.: Theorems of Bertini on linear systems. J. Math. Soc. Japan3, 170-180 (1951) · Zbl 0043.36302
[2] Berger, R., Kiehl, R., Kunz, E., Nastold, H.-J.: Differentialrechnung in der analytischen Geometrie. Lecture Notes in Mathematics38. Berlin, Heidelberg, New York: Springer 1967 · Zbl 0163.03202
[3] Bruns, W.: Zur Erzeugung von Moduln (2. Version). Manuskript Clausthal-Zellerfeld (1975)
[4] Chow, W.L.: On the theorem of Bertini for local domains. Proc. Nat. Acad. Sc.44, 580-584 (1958) · Zbl 0099.16002
[5] Eisenbud, D., Evans, E.G.: Generating modules efficiently: theorems from algebraicK-theory. J. Alg.27, 278-305 (1973) · Zbl 0286.13012
[6] Grothendieck, A., Dieudonné, J.: Eléments de géométrie algébrique. Publ. Math. 4, 8, 11, 17, 20, 24, 28, 32 (1960-1967)
[7] Grothendieck, A.: Cohomologie locale des faisceaux cohérents et théorèmes des Lefschetz locaux et globaux (SGA 2). Amsterdam: North-Holland Publishing Company 1968
[8] Seidenberg, A.: The hyperplane sections of normal varieties. AMS Transactions69, 357-386 (1950) · Zbl 0040.23501
[9] Scheja, G.: Differentialmoduln lokaler analytischer Algebren. Schriftenreihe Math. Inst. Fribourg 2 (1970) · Zbl 0199.36003
[10] Scheja, G., Storch, U.: Differentielle Eigenschaften der Lokalisierungen analytischer Algebren. Math. Ann.197, 137-170 (1972) · Zbl 0229.14002
[11] Teissier, B.: Cycles evanescents, sections planes, et conditions de Whitney. Asterisque7, 8, 285-362 (1973) · Zbl 0295.14003
[12] Zariski, O.: Pencils on an algebraic variety and a new proof of a theorem of Bertini. AMS Transactions50, 48-70 (1941) · Zbl 0025.21502
[13] Zariski, O.: The theorem of Bertini on the variable singular points of a linear system of varieties. AMS Transactions56, 130-140 (1944) · Zbl 0061.33101
[14] Zariski, O., Samuel, P.: Commutative algebra. Vol. 2. Princeton, NJ, Toronto, London, Melbourne: van Nostrand 1960 · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.